Western medicine

  •  compound paracetamol and amantadine capsules
 compound paracetamol and amantadine capsules

compound paracetamol and amantadine capsules

[common name] compound paracetamol and amantadine capsules

[ingredients] this product is a compound preparation. Each capsule contains 250 mg paracetamol, 100 mg amantadine hydrochloride, 2 mg chlorphenamine maleate, 10 mg artificial bezoar and 15 mg caffeine.
[indications] this product is suitable for relieving fever, headache, limb pain, sneezing, runny nose, stuffy nose and sore throat caused by common cold and influenza, and can also be used for the prevention and treatment of influenza.
[package specification] compound
[usage and dosage] oral. Adults, 1 capsule at a time, 2 times a day.
[adverse reactions] sometimes mild dizziness, fatigue, nausea, epigastric discomfort, dry mouth, lack of appetite and rash can be recovered by themselves.
[contraindication] it is forbidden for patients with severe liver and kidney insufficiency.
[precautions] 1. If the symptoms are not relieved after 3-7 days of medication, please consult a doctor or pharmacist. 2. Do not drink alcohol or alcoholic beverages during taking this product. 3. Do not take other anti cold drugs with similar ingredients to this product at the same time. 4. Patients with prostate hypertrophy, glaucoma and the elderly should be used under the guidance of doctors. 5. Use with caution in patients with liver insufficiency, renal insufficiency, cerebrovascular history, mental history or epilepsy history. 6. Use with caution for pregnant and lactating women. 7. During the medication period, do not drive a machine, car, ship, engage in high-altitude operation, mechanical operation and operate precision instruments. 8. In case of overdose or serious adverse reactions, seek medical attention immediately. 9. It is forbidden for those who are allergic to this product, and those with allergic constitution should use it with caution. 10. It is forbidden to use this product when its properties change. 11. Please keep this product out of the reach of children. 12. If you are using other drugs, please consult a doctor or pharmacist before using this product.
[drug interaction] 1. Use with other antipyretic and analgesic drugs can increase the risk of nephrotoxicity. 2. This product should not be used with chloramphenicol and barbiturates (such as phenobarbital). 3. If it is used with other drugs, drug interaction may occur. Please consult your doctor or pharmacist for details.
[pharmacological action] acetaminophen can inhibit the synthesis of prostaglandins and has the effect of antipyretic and analgesic; Amantadine can resist "sub-A" influenza virus and inhibit virus reproduction; Because of central stimulants, coffee can enhance the antipyretic and analgesic effect of acetaminophen, and reduce the central inhibitory effects such as drowsiness and dizziness caused by other drugs; Chlorphenamine maleate is an anti allergic drug, which can reduce the symptoms of runny nose, nasal congestion, sneezing and so on; Artificial bezoar has antipyretic and calming effects. The combination of the above drugs can enhance the antipyretic and analgesic effects, and relieve or improve various symptoms caused by a cold.
[approval No.] gyzz h46020636
[manufacturer] Shaanxi Pharmaceutical Co., Ltd

CONTACT US

Contact: Manager Ma

Phone: +86 029-88880530

Tel: +86 029-85691066

Email: shanyao456@yeah.net

Add: No. 68 Qinlin Nanlu, Lintong District, Xi’an City